# SDR HNAA2022031600124

- Difficulty date: March 13, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 40,914 hours, 37,329 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  659     29-13  2671141  13MAR22  DAY  CLOSE
      HYD 2 LO QTY MSG ON EICAS IN FLIGHT, CREW FOUND SOME POSSIBLE HYD LEAK UNDER #2 ENGINE LOWER COWLING.
 
FACT  14MAR22  12:54  DAY
            LEAK UNDER NO2 ENG IS ANTI ICE FLUID. DISCOVERED BOTH RUDDER BLEED VALVES ON TOP ACTUATOR LOOSE AND LEAKING TIGHENED VALVES AS REQUIRED PERFORMED RUDDER ACTIVATION AND T/R DEPLOYMENT WHILE RUNNING HYD PUMPS FOR OVER HALF HOUR ALL OPERATIONS OF SYS PERFORMED AS REQUIRED NO LEAKS NOTED 1 AND 2 AT FULL LEVEL AC IS OK FOR SVC AT THIS TIME.
